# SDR DALA2023030601634

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 69,470 hours, 25,953 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3765 -MISC/DE- DUE TO LEADING EDGE TRANSIT LIGHT STAYED ILLUMINATED. CORRECTIVE ACTION: PERFORMED FSEU BITE. FAULT CODE 27-81207 (SL4 PROX INBD) RECORDED. REPLACED LE SLAT 4 PROXIMITY SENSOR. OPS CHECKS GOOD.
